Question about Hyaluronidase: hello i am 27 old and had my first restylane vital q2399

Question:

Hello!

I am 27 old and had my first Restylane Vital injection 5.5 month ago. Since then my life has been nightmare. It was nurse who injected me, it was my first mistake. I had 0.5 ml Restylane Vital both eyes. At first it was okay but when I went to Thailand after 7 weeks it get worse! I had huge lumps under my eyes! When I came back home it helped a bit because here is so cold. But still I have puffy eyes and I look really tired. My self confidence is much worse now. I have visit 2 doctor, plastic surgeon and then one Restylane trainer doctor. First one believes that it is Restylane which has caused this puffiness. Other one dont think that it is Restylane Vital. I know that it is. My eyes has never been swollen. I have been in Sauna couple of times and after that it gets much worse.

Now I just wonder that how long I should still wait. It has been almost 6months, and injection was Restylane Vital what should be thin material.

I want to have it dissolved because I feel depressed. If some doctor will do it how do I look after that? And if it is not Restylane how will I look then?
I have been reading many horror-text and many says that I should just wait because Hyalyronidase can make its worse? Please help me..

Answer:

I always tend to believe patients when they are concerned. I’m not sure what the point of arguing over this is! You know your eyes the best, and if you think it is puffy, then it most likely is.

There are a lot of fillers that can be used for the tear troughs. Vital is one of the finer ones you can use. Other fillers can last for 5 years or more in the tear troughs. Vital, although fine, may still last a fair while in the tear troughs. Exactly how long it lasts will depend on how it was injected and how much was injected.

Hylase or hylauronidase is very effective in dissolving hyaluronic acid based fillers like Vital. We do use it routinely without any problems. There is a very slight chance of allergic reaction, but I have only seen this once in my entire career of injecting.

You really only have two choices here – to leave it alone and wait (might take a long time), or to dissolve it and have it gone within hours.

Hope this helps.

Dr. Gavin Chan
Dr. Gavin Chan

We're here to help

Our consultants will help you decide which treatment best suits you and your skin conditions/type.

Arrange your consultation